Asymptotic solution for fractal soliton of disturbed Nizhnik-Novikov-Veselov system
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2011, Vol. 60 Issue (11): 110205     doi:10.7498/aps.60.110205
GENERAL Current Issue| Archive| Adv Search  |   
Asymptotic solution for fractal soliton of disturbed Nizhnik-Novikov-Veselov system
Shi Lan-Fang1,2, Zhou Xian-Chun3, Mo Jia-Qi4
1. College of Mathematics and Physics, Nanjing University of Information Science and Technology, Nanjing 210044, China;
2. College of Science, Hohai University, Nanjing 210098, China;
3. College of Electronic and Information Engineering, Jiangsu Technology and Engineering Center for Meteorological Senor Network, Nanjing University of Information Science and Technology, Nanjing 210044, China;
4. Department of Mathematics, Anhui Normal University, Wuhu 241003, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn